BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Solving the maximum edge-weight clique problem in sparse graphs with compact formulations

Participants in the publication
Luis Gouveia (Author)
Dep. Estatística e Investigação Operacional
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
Pedro Martins (Author)

Date of Publication
2014-08-08

Where published
EURO Journal on Computational Optimization

Publication Identifiers
ISSN - 2192-4406,2192-4414

Publisher
Springer Science and Business Media LLC

Volume
3
Number
1

Number of pages
29
Starting page
1
Last page
30

Document Identifiers
DOI - https://doi.org/10.1007/s13675-014-0028-1
URL - http://dx.doi.org/10.1007/s13675-014-0028-1


Export

APA
Luis Gouveia, Pedro Martins, (2014). Solving the maximum edge-weight clique problem in sparse graphs with compact formulations. EURO Journal on Computational Optimization, 3, 1-30. ISSN 2192-4406,2192-4414. eISSN . http://dx.doi.org/10.1007/s13675-014-0028-1

IEEE
Luis Gouveia, Pedro Martins, "Solving the maximum edge-weight clique problem in sparse graphs with compact formulations" in EURO Journal on Computational Optimization, vol. 3, pp. 1-30, 2014. 10.1007/s13675-014-0028-1

BIBTEX
@article{45012, author = {Luis Gouveia and Pedro Martins}, title = {Solving the maximum edge-weight clique problem in sparse graphs with compact formulations}, journal = {EURO Journal on Computational Optimization}, year = 2014, pages = {1-30}, volume = 3 }